# SDR AALA202301200893

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-211
- Aircraft serial: 6181
- Aircraft time: 27,415 hours, 10,934 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING OCCURRED TWICE IN FLIGHT APPEARS TO BE FALSE. WARNING LASTED 1-2 SECONDS. MAINTENANCE PERFORMED CIDS BITE OF SMOKE DETECTORS-TEST OK. NO FAULTS DETECTED PER AMM 26-17-00.
